Random environment on coloured trees - Archive ouverte HAL Access content directly
Journal Articles Bernoulli Year : 2007

Random environment on coloured trees


In this paper we study a regular rooted coloured tree with random labels assigned to its edges, where the distribution of the label assigned to an edge depends on the colours of its endpoints. We obtain some new results relevant to this model and also show how our model generalizes many other probabilistic models, including random walk in random environment on trees, recursive distributional equations, and multi-type branching random walk on $\mathbb{R}$.
Fichier principal
Vignette du fichier
mpv4.pdf (212.33 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-00161372 , version 1 (10-07-2007)



Mikhail Menshikov, Dimitri Petritis, Stanislav Volkov. Random environment on coloured trees. Bernoulli, 2007, 13 (4), pp.966-980. ⟨10.3150/07-BEJ101⟩. ⟨hal-00161372⟩
145 View
75 Download



Gmail Mastodon Facebook X LinkedIn More